# SDR 03FDEA01523

- Difficulty date: August 31, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - UPPER SURFACE, STA 118 TO 162, FWD AREA BETWEEN FRONT AND   REAR AREA, NUMEROUS PLACES FOUND CORRODED.     LT WING UPPER SURFACE, NUMEROUS CORRODED PLACES AT FORWARD AREA   BETWEEN FRONT AND REAR AREA STA 118 TO 162 BLENDED OUT AS PER SRM 51-21-01 VOL 2   WITH MATERIAL REMOVED  : 0.035" FROM ORIGINAL THICKNESS = 0.170" AND FOUND WITHIN   LIMIT AS PER EA 1-5750-73296 WITH TITLE : WINGS - WING STRUCTURE - LT UPPER WING SKIN   CORROSION REPAIR.
